# SDR UPS99230259

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACKED FRAME ANGLE AT FWD SIDE OF LATCH SUPPORT FITTING AT BS500 FWD CARGO BAY.  FRAME ANGLE REPAIRED IAW SRM 53-10-4.
